Publications of Daniel Groves

Ian Agol.  The virtual Haken conjecture.  Doc. Math., 18:1045--1087, 2013. MR3104553
Daniel Groves.  Test elements in torsion-free hyperbolic groups.  New York J. Math., 18:651--656, 2012. MR2991417
Daniel Groves.  Test elements in torsion-free hyperbolic groups.  New York Journal of Mathematics, 18:651-656, 2012.
Daniel Groves Ian Agol and Jason Manning.  Appendix to "the virtual haken conjecture".  http://arxiv.org/abs/1204.2810.  2012.
Jason Fox Manning Daniel Groves and Henry Wilton.  Recognizing geometric 3-manifolds using the word problem.  2012.
Martin R. Bridson and Daniel Groves.  The quadratic isoperimetric inequality for mapping tori of free group automorphisms.  Mem. Amer. Math. Soc., 203(955):xii+152, 2010. MR2590896
Daniel Groves and Henry Wilton.  Conjugacy classes of solutions to equations and inequations over hyperbolic groups.  J. Topol., 3(2):311--332, 2010. MR2651362
Martin R. Bridson, Daniel Groves, Jonathan A. Hillman and Gaven J. Martin.  Confinitely Hopfian groups, open mappings and knot complements.  Groups Geom. Dyn., 4(4):693--707, 2010. MR2727659
Ian Agol, Daniel Groves and Jason Fox Manning.  Residual finiteness, QCERF and fillings of hyperbolic groups.  Geom. Topol., 13(2):1043--1073, 2009. MR2470970
Daniel Groves and Henry Wilton.  Enumerating limit groups.  Groups Geom. Dyn., 3(3):389--399, 2009. MR2516172
Daniel Groves.  Limit groups for relatively hyperbolic groups. I. The basic tools.  Algebr. Geom. Topol., 9(3):1423--1466, 2009. MR2530123
François Dahmani and Daniel Groves.  Detecting free splittings in relatively hyperbolic groups.  Trans. Amer. Math. Soc., 360(12):6303--6318, 2008. MR2434288
François Dahmani and Daniel Groves.  The isomorphism problem for toral relatively hyperbolic groups.  Publ. Math. Inst. Hautes Études Sci., 107:211--290, 2008. MR2434694
Daniel Groves and Jason Fox Manning.  Dehn filling in relatively hyperbolic groups.  Israel J. Math., 168:317--429, 2008. MR2448064
Daniel Groves and Jason Fox Manning.  Fillings, finite generation and direct limits of relatively hyperbolic groups.  Groups Geom. Dyn., 1(3):329--342, 2007. MR2314049
Daniel Groves.  Limits of (Certain) CAT(0) groups. I. Compactification.  Algebr. Geom. Topol., 5:1325--1364 (electronic), 2005. MR2171812
Daniel Groves.  Limit groups for relatively hyperbolic groups. II. Makanin-Razborov diagrams.  Geom. Topol., 9:2319--2358 (electronic), 2005. MR2209374
Daniel Groves and Michael Vaughan-Lee.  Finite groups of bounded exponent.  Bull. London Math. Soc., 35(1):37--40, 2003. MR1934429
Donald W. Barnes and Daniel Groves.  The Wielandt subalgebra of a Lie algebra.  J. Aust. Math. Soc., 74(3):313--330, 2003. MR1970052
Daniel Groves.  Some properties of free groups of some soluble varieties of groups.  J. London Math. Soc. (2), 63(3):592--606, 2001. MR1825977
Daniel P. Groves.  Free groups of outer commutator varieties of groups.  J. London Math. Soc. (2), 64(2):423--435, 2001. MR1853461
Daniel Groves.  A note on nonidentical Lie relators.  J. Algebra, 211(1):15--25, 1999. MR1656569
update this page
HTML 5 CSS FAE
UIC LAS MSCS > people > publications